PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 6 | 1969-1980
Tytuł artykułu

On variational impulsive boundary value problems

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using the variational approach, we investigate the existence of solutions and their dependence on functional parameters for classical solutions to the second order impulsive boundary value Dirichlet problems with L1 right hand side.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
6
Strony
1969-1980
Opis fizyczny
Daty
wydano
2012-12-01
online
2012-10-12
Twórcy
  • Institute of Mathematics, Technical University of Łódź, Wólczańska 215, 90-924, Łódź, Poland, marek.galewski@p.lodz.pl
Bibliografia
  • [1] Appell J., Zabrejko P.P., Nonlinear Superposition Operators, Cambridge Tracts in Math., 95, Cambridge University Press, Cambridge, 1990 http://dx.doi.org/10.1017/CBO9780511897450[Crossref]
  • [2] Chen H., Li J., Variational approach to impulsive differential equations with Dirichlet boundary conditions, Bound. Value Probl., 2010, #325415 [WoS][Crossref]
  • [3] Feng M., Xie D., Multiple positive solutions of multi-point boundary value problem for second-order impulsive differential equations, J. Comput. Appl. Math., 2009, 223(1), 438–448 http://dx.doi.org/10.1016/j.cam.2008.01.024[Crossref]
  • [4] Idczak D., Rogowski A., On a generalization of Krasnoselskii’s theorem, J. Aust. Math. Soc., 2002, 72(3), 389–394
  • [5] Jankowski T., Positive solutions to second order four-point boundary value problems for impulsive differential equations, Appl. Math. Comput., 2008, 202(2), 550–561 http://dx.doi.org/10.1016/j.amc.2008.02.040[Crossref]
  • [6] Lakshmikantham V., Baĭnov D.D., Simeonov P.S., Theory of Impulsive Differential Equations, Ser. Modern Appl. Math., 6, World Scientific, Teaneck, 1989 http://dx.doi.org/10.1142/0906[Crossref]
  • [7] Ledzewicz U., Schättler H., Walczak S., Optimal control systems governed by second-order ODEs with Dirichlet boundary data and variable parameters, Illinois J. Math., 2003, 47(4), 1189–1206
  • [8] Mawhin J., Problèmes de Dirichlet Variationnels non Linéaires, Sem. Math. Sup., 104, Presses de l’Université de Montréal, Montréal, 1987
  • [9] Nieto J.J., Variational formulation of a damped Dirichlet impulsive problem, Appl. Math. Lett., 2010, 23(8), 940–942 http://dx.doi.org/10.1016/j.aml.2010.04.015[WoS][Crossref]
  • [10] Nieto J.J., O’Regan D., Variational approach to impulsive differential equations, Nonlinear Anal. Real World Appl., 2009, 10(2), 680–690 http://dx.doi.org/10.1016/j.nonrwa.2007.10.022[Crossref]
  • [11] Samoilenko A.M., Perestyuk N.A., Impulsive Differential Equations, World Sci. Ser. Nonlinear Sci. Ser. A Monogr. Treatises, 14, World Scientific, Singapore, 1995
  • [12] Sun J., Chen H., Multiplicity of solutions for a class of impulsive differential equations with Dirichlet boundary conditions via variant fountain theorems, Nonlinear Anal. Real World Appl., 2010, 11(5), 4062–4071 http://dx.doi.org/10.1016/j.nonrwa.2010.03.012[Crossref]
  • [13] Tian Y., Ge W., Applications of variational methods to boundary-value problem for impulsive differential equations, Proc. Edinb. Math. Soc., 2008, 51(2), 509–527 http://dx.doi.org/10.1017/S0013091506001532[WoS][Crossref]
  • [14] Xiao J., Nieto J.J., Variational approach to some damped Dirichlet nonlinear impulsive differential equations, J. Franklin Inst., 2011, 48(2), 369–377 http://dx.doi.org/10.1016/j.jfranklin.2010.12.003[WoS][Crossref]
  • [15] Zavalishchin S.T., Sesekin A.N., Dynamic Impulse Systems, Math. Appl., 394, Kluwer, Dordrecht, 1997
  • [16] Zhang H., Li Z., Variational approach to impulsive differential equations with periodic boundary conditions, Nonlinear Anal. Real World Appl., 2010, 11(1), 67–78 http://dx.doi.org/10.1016/j.nonrwa.2008.10.016[Crossref]
  • [17] Zhang Z., Yuan R., An application of variational methods to Dirichlet boundary value problem with impulses, Nonlinear Anal. Real World Appl., 2010, 11(1), 155–162 http://dx.doi.org/10.1016/j.nonrwa.2008.10.044[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0084-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.